Amenability and weak amenability for Beurling and Lipschitz algebras

Bade, W. G. and Curtis, P. C. and Dales, H.G. (1987) Amenability and weak amenability for Beurling and Lipschitz algebras. Proceedings of the London Mathematical Society, 55 (2). pp. 359-377. ISSN 0024-6115

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67634
Deposited By:
Deposited On:
21 Nov 2013 11:21
Refereed?:
Yes
Published?:
Published
Last Modified:
12 Sep 2020 03:43